| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Muscle/Tendon Damage (4532)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient fell & ruptured pcl.It was not the opinion of the hcp or patient that the fall was related to the implants.The poly was exchanged with an increased thickness & uc for stability.Mc to uc and thicker poly to make up for pcl deficit and improved stability.
Additional Manufacturer Narrative
(b)(4).G2:australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Insufficient information provided.Unable to perform a compatibility check.An adequate complaint history review cannot be performed as the failure mode experienced by the user is unknown.Medical records were not provided.This complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.